Search Results

There are 12796 results for: content related to: Antimagic Labeling of Cubic Graphs

  1. Bounded transversals in multipartite graphs

    Journal of Graph Theory

    Volume 70, Issue 3, July 2012, Pages: 318–331, Robert Berke, Penny Haxell and Tibor Szabó

    Article first published online : 14 JUN 2011, DOI: 10.1002/jgt.20618

  2. On a Conjecture on a Laplacian Matrix with Distinct Integral Spectrum

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 178–208, Assaf Goldberger and Michael Neumann

    Article first published online : 28 AUG 2012, DOI: 10.1002/jgt.21638

  3. Pancyclic subgraphs of random graphs

    Journal of Graph Theory

    Volume 71, Issue 2, October 2012, Pages: 142–158, Choongbum Lee and Wojciech Samotij

    Article first published online : 1 DEC 2011, DOI: 10.1002/jgt.20638

  4. Pebbling Graphs of Diameter Three and Four

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 398–417, Luke Postle, Noah Streib and Carl Yerger

    Article first published online : 19 MAR 2012, DOI: 10.1002/jgt.21648

  5. Linear Balanceable and Subcubic Balanceable Graphs

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 150–166, Pierre Aboulker, Marko Radovanović, Nicolas Trotignon, Théophile Trunck and Kristina Vušković

    Article first published online : 14 FEB 2013, DOI: 10.1002/jgt.21728

  6. Maximizing H-Colorings of a Regular Graph

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 66–84, David Galvin

    Article first published online : 30 JUL 2012, DOI: 10.1002/jgt.21658

  7. Combinatorial interpretations for TG(1, −1)

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 341–348, Jun Ma and Yeong-Nan Yeh

    Article first published online : 9 FEB 2011, DOI: 10.1002/jgt.20588

  8. Average Degree in Graph Powers

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 7–18, Matt DeVos, Jessica McDonald and Diego Scheide

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21628

  9. A unified approach to known and unknown cases of Berge's conjecture

    Journal of Graph Theory

    Volume 71, Issue 3, November 2012, Pages: 317–330, Eli Berger and Irith Ben-Arroyo Hartman

    Article first published online : 6 DEC 2011, DOI: 10.1002/jgt.20648

  10. Packing of graphic n-tuples

    Journal of Graph Theory

    Volume 70, Issue 1, May 2012, Pages: 29–39, Arthur H. Busch, Michael J. Ferrara, Stephen G. Hartke, Michael S. Jacobson, Hemanshu Kaul and Douglas B. West

    Article first published online : 23 MAR 2011, DOI: 10.1002/jgt.20598

  11. Antimagic Properties of Graphs with Large Maximum Degree

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 367–373, Zelealem B. Yilma

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21664

  12. The Merrifield–Simmons Conjecture Holds for Bipartite Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 478–486, Martin Trinks

    Article first published online : 1 MAY 2012, DOI: 10.1002/jgt.21656

  13. Destroying Noncomplete Regular Components in Graph Partitions

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 123–127, Landon Rabern

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21634

  14. Thomassen's conjecture implies polynomiality of 1-Hamilton-connectedness in line graphs

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 241–250, Roman Kužel, Zdeněk Ryjáček and Petr Vrána

    Article first published online : 1 FEB 2011, DOI: 10.1002/jgt.20578

  15. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  16. You have free access to this content
    Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Article first published online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  17. Vector representation of graph domination

    Journal of Graph Theory

    Volume 70, Issue 2, June 2012, Pages: 152–170, Noga Zewi

    Article first published online : 14 APR 2011, DOI: 10.1002/jgt.20606

  18. Tiling 3-Uniform Hypergraphs With K43−2e

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 124–136, Andrzej Czygrinow, Louis DeBiasio and Brendan Nagle

    Article first published online : 31 JAN 2013, DOI: 10.1002/jgt.21726

  19. Multiply balanced edge colorings of multigraphs

    Journal of Graph Theory

    Volume 70, Issue 3, July 2012, Pages: 297–317, M. A. Bahmanian and C. A. Rodger

    Article first published online : 15 SEP 2011, DOI: 10.1002/jgt.20617

  20. Characterization of edge-transitive 4-valent bicirculants

    Journal of Graph Theory

    Volume 69, Issue 4, April 2012, Pages: 441–463, István Kovács, Boštjan Kuzman, Aleksander Malnič and Steve Wilson

    Article first published online : 3 MAR 2011, DOI: 10.1002/jgt.20594